# SDR ASAA2014021707054

- Difficulty date: February 17, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 034053001037
- Part serial: NSN
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LATERAL TRACK AT BS 540 IS CORRODED.  ACFT GROUNDED.  R & R LATERAL TRACK IAW AMM 20-50-11-912-002.
